MAUDE Adverse Event Report: ORTHOFIX SRL TRUELOK TL TORNADO HINGE PACK OF 2 STERILE

ORTHOFIX SRL TRUELOK TL TORNADO HINGE PACK OF 2 STERILE
Model Number TRUELOK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Received information stating that during an ankle surgery two tornado hinges broke.As per reporter, they were replaced with phantom hinges.The surgery was prolonged by 120 minutes.Patient was reported to be in a fine condition.
 
Additional Manufacturer Narrative
Device involved in this event was returned for investigation.Once the investigation is completed a follow-up report will be submitted.

Brand Name
TRUELOK TL TORNADO HINGE PACK OF 2 STERILE
Common Device Name
TRUELOK TL TORNADO HINGE PACK OF 2 STERILE
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key25040208
Report Number9680825-2026-00024
Device Sequence Number10411071
Product Code LXT
UDI-Device Identifier18052469476437
UDI-Public18052469476437
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K941048
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRUELOK
Device Catalogue Number99-50-2203M
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/22/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight132 LB